Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 52, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 26, 2013, 12:43 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 12:43 PM CDT (17:43 UTC)
- Expired
- Jun 26, 2013, 6:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:15 PM CDT | FLOOD | 4 Se Robinson, IL | COOP OBSERVER IN ROBINSON REPORTED WATER OVER ROAD ON ROUTE 1 NEAR DUNCANVILLE. |
| Jun 26, 1:15 PM CDT | HEAVY RAIN 1.56 | Robinson, IL | HEAVY RAINFALL 1220 TO 1 PM...THE AMOUNT FELL IN 45 MINUTES. |
| Jun 26, 1:37 PM CDT | HEAVY RAIN 1.6 | Palestine, IL | RAINFALL AMOUNT TODAY. |
| Jun 26, 6:00 PM CDT | HEAVY RAIN 2.48 | 1 E Trimble, IL | MEASURED 2.48 INCHES OF RAIN THE PAST 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
271
WGUS53 KILX 261743
FFWILX
ILC033-101-262330-
/O.NEW.KILX.FF.W.0052.130626T1743Z-130626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1243 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 630 PM CDT
* AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF UP TO 2 INCHES WERE ESTIMATED FROM DOPPLER
RADAR OVER THE REGION.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAWRENCEVILLE...ROBINSON...ANNAPOLIS...BIRDS...CHAUNCEY...EATON...
FLAT ROCK...HARDINVILLE...HUTSONVILLE...NEW HEBRON...OBLONG...
PALESTINE AND RUSSELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3868 8754 3866 8760 3879 8791 3885 8791
3885 8792 3901 8795 3917 8795 3917 8766
3911 8763 3910 8761 3909 8762 3907 8757
3900 8757 3896 8751 3886 8754 3879 8749
3874 8749
$$
GOETSCH2 follow-up statements
405
WGUS73 KILX 262017
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT WED JUN 26 2013
ILC033-101-262330-
/O.CON.KILX.FF.W.0052.000000T0000Z-130626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE IL-CRAWFORD IL-
317 PM CDT WED JUN 26 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CRAWFORD AND NORTHERN
LAWRENCE COUNTIES UNTIL 630 PM CDT...
AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A FEW SCATTERED THUNDERSTORMS...SOME WITH VERY HEAVY RAINFALL
AGAIN MOVING OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES SHOW
SOME STORMS PRODUCING UP TO 1 INCH IN AN HOUR.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
LAWRENCEVILLE...ROBINSON...ANNAPOLIS...BIRDS...CHAUNCEY...EATON...
FLAT ROCK...HARDINVILLE...HUTSONVILLE...NEW HEBRON...OBLONG...
PALESTINE AND RUSSELLVILLE.
AT 309 PM...CRAWFORD COUNTY EMERGENCY MANAGMENT REPORTED FLOODING
OVER SOME COUNTY ROADS IN THE SOUTHERN SECTIONS OF THE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3868 8754 3866 8760 3879 8791 3885 8791
3885 8792 3901 8795 3917 8795 3917 8766
3911 8763 3910 8761 3909 8762 3907 8757
3900 8757 3896 8751 3886 8754 3879 8749
3874 8749
$$
GOETSCH030
WGUS73 KILX 262323
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT WED JUN 26 2013
ILC033-101-262337-
/O.EXP.KILX.FF.W.0052.000000T0000Z-130626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE IL-CRAWFORD IL-
623 PM CDT WED JUN 26 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CRAWFORD AND
NORTHERN LAWRENCE COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 PM CDT...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS THE AREA
THROUGH 8 PM...HOWEVER RAINFALL RATES ARE NOT EXPECTED TO BE GREAT
ENOUGH TO CAUSE ADDITIONAL FLASH FLOODING.
EXCESS RUNOFF FROM HEAVY RAINFALL EARLIER IN THE DAY HAS ENDED OVER
THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED
OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING
HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 3868 8754 3866 8760 3879 8791 3885 8791
3885 8792 3901 8795 3917 8795 3917 8766
3911 8763 3910 8761 3909 8762 3907 8757
3900 8757 3896 8751 3886 8754 3879 8749
3874 8749
$$
BARNESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 10:33 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 26, 10:33 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1033 AM CDT WED JUN 26 2013 .DISCUSSION... ISSUED 1030 AM CDT WED JUN 26 2013 MORNING UPPER AIR SHOWS UPPER TROUGH AND DIFLUENCE OVER MID MS RIVER VALLEY REGION WHICH HAS BEEN UPPER LEVEL FEATURE TO FIRE CONVECTION OVERNIGHT. AIRMASS IN THE REGION REMAINS VERY UNSTABLE WITH NUMBER OF CONVECTIVE COMPLEXS THAT HAVE LEFT NUMEROUS BOUNDARY FEATURES OVER AREA. WITH SO MUCH MOISTURE IN REGION...CLOUDS OVER THE REGION WILL BE THE GENERAL RULE TODAY...BUT SOME HEATING IN AFTENOON STILL POSSIBLE WHICH WILL ENHANCE INSTABILITY AND SO REDEVELOPMENT OVER REGION STILL POSSIBLE TODAY IN MOIST...UNSTABLE AIRMASS AND CONTINUED DIFLUENCE ALOFT. SOME POTENTIAL FOR SEVERE REMAINS WITH 50-60 KT 300MB JET MOVING INTO SOUTHERN IA TO SOUTHERN IL REGION...CAUSING ENOUGH SHEAR TO PRODUCE POSSIBLE ROTATING UPDRAFTS FOR SEVERE. NO REAL CHANGES TO GRIDS FOR TODAY. GOETSCH && .AVIATION... ISSUED 635 AM CDT WED JUN 26 2013 ANOTHER ROUND OF THUNDERSTORMS MAKING ITS WAY INTO PIA NOW...AND LIKELY TO HOLD TOGETHER A BIT AS IT TRAVERSES THE CWA. DROPPING TO IFR UNDER THE STRONGER STORMS. THROUGH THE REMAINDER OF THE DAY...SCT TS CONTINUES... THROUGH THE EVENING AS A RATHER AGGRESSIVE UPPER TROF MOVES THROUGH THE REGION. NEXT ISSUE AFTER THE TS THREAT IS GONE LATER TONIGHT...IS THE COOLER DRIER AIR IS VERY SLOW TO PROGRESS BEHIND THESE STORMS. AS A RESULT...HAVE DROPPED THE VIS AND CIGS TO MVFR RANGE AFTER 07Z IN ORDER TO REFLECT POTENTIAL TREND TO DETERIORATING CONDITIONS. HJS && .PREV DISCUSSION... ISSUED 333 AM CDT WED JUN 26 2013 MAIN FOCUS REMAINS ON THE NEXT 12 TO 18 HOURS...WITH SEVERE WEATHER AND HEAVY RAIN POTENTIAL. INITIAL MCS HAS SHIFTED OFF TO THE SOUTHEAST...BUT A PAIR OF MCS SYSTEMS WAS UPSTREAM OVER IOWA AND NORTHEAST MISSOURI AT 3 AM. OVERALL SEVERE THREAT WILL BE COMPLICATED TODAY WITH THE MORNING CONVECTION AND VARIOUS BOUNDARIES/MCV FEATURES...AS WELL AS A SHORTWAVE MOVING INTO WESTERN ILLINOIS EARLY THIS MORNING...BUT ADDITIONAL SEVERE WEATHER DOES APPEAR LIKELY. LATEST SPC DAY1 PROBABILITIES FOCUS A BIT MORE OF A TORNADO/WIND THREAT SOUTH OF I-70. ALSO HAVE CONCERNS WITH THE HEAVY RAIN POTENTIAL. EARLIER CONVECTION BROUGHT A RATHER BROAD AREA OF 2 TO 4 INCHES FROM NEAR BLOOMINGTON SOUTHEAST TO CLARK COUNTY...AND PRECIPITABLE WATER VALUES STILL QUITE JUICY IN THE 1.8 INCH RANGE. HAVE ISSUED A FLASH FLOOD WATCH FOR THIS PARTICULAR AREA FROM 7 AM TO MIDNIGHT. EARLIER WATCH NEAR PEORIA AND GALESBURG WAS CANCELED AS LITTLE HAPPENED THERE OVERNIGHT...BUT EVOLUTION OF IOWA MCS POINTS TO SOME POTENTIAL FOR HEAVY RAIN EARLY THIS MORNING...SO WILL NEED TO MONITOR THIS AREA CLOSELY. BEYOND TODAY...NOT MUCH CHANGE MADE TO THE ONGOING FORECAST. UPPER PATTERN STILL EXPECTED TO EVOLVE INTO A WESTERN RIDGE/EASTERN TROUGH PATTERN LATE THIS WEEK...WITH A LOW CUTTING OFF IN THE TROUGH OVER THE MIDWEST. PERIODIC SHOWER CHANCES WILL OCCUR THROUGH THE WEEKEND AS THIS LOW SPINS OVER THE REGION. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ038-043>046- 053>057-062-063. &&
Hazardous weather outlook, Jun 26, 11:50 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1150 AM CDT WED JUN 26 2013 ILZ027>031-036-037-040-041-047-049-050-271200- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 1150 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS AFTERNOON AND TONIGHT. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. SOME STORMS THOUGH...WILL HAVE BRIEF HEAVY RAIN WITH THEIR PASSAGE. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042-048-051-052-061-271200- CHRISTIAN-LOGAN-MENARD-SANGAMON-SHELBY- 1150 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS AFTERNOON AND TONIGHT. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. SOME STORMS THOUGH...WILL HAVE BRIEF HEAVY RAIN WITH THEIR PASSAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-043-044-053-054-271200- DE WITT-MACON-MCLEAN-MOULTRIE-PIATT- 1150 AM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS AFTERNOON AND TONIGHT. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. SOME STORMS THOUGH...WILL HAVE BRIEF HEAVY RAIN WITH THEIR PASSAGE. FLASH FLOODING WILL REMAIN POSSIBLE FROM SOME OF THE STRONGER STORMS. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE AT MONTICELLO FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-055>057-062-063-271200- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-VERMILION- 1150 AM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A COLD FRONT PROGRESSING ACROSS THE AREA THIS EVENING. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE AT MONTICELLO FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 2 PM UNTIL 8 PM. ILZ066>068-071>073-271200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1150 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A COLD FRONT PROGRESSING ACROSS THE AREA THIS EVENING. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE LITTLE WABASH RIVER...FLOODING WILL CONTINUE AT CLAY CITY FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM UNTIL 8 PM. GOETSCH
In the hours before
Local storm report, Jun 26, 9:15 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/26/2013 M1.76 INCH PIATT IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/26/2013 M1.65 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
06/26/2013 M2.81 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
06/26/2013 M1.56 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/26/2013 M1.96 INCH MCLEAN IL CO-OP OBSERVER
0730 AM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/26/2013 M2.76 INCH CHAMPAIGN IL MESONET
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/26/2013 M2.73 INCH CHAMPAIGN IL CO-OP OBSERVER
0839 AM HEAVY RAIN 1 W WEST UNION 39.22N 87.69W
06/26/2013 M2.44 INCH CLARK IL MESONET
&&
JRPLocal storm report, Jun 26, 11:07 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN N ATWOOD 39.80N 88.47W
06/26/2013 M3.56 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NW ATWOOD 39.85N 88.54W
06/26/2013 M2.80 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN SSW CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.02 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.77 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NW CHAMPAIGN 40.12N 88.28W
06/26/2013 M3.63 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
06/26/2013 M2.60 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.75 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 WSW CHAMPAIGN 40.11N 88.28W
06/26/2013 M2.96 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.10N 88.28W
06/26/2013 M2.80 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNW CHAMPAIGN 40.14N 88.28W
06/26/2013 M3.67 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.90 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
06/26/2013 M2.73 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 WNW CHAMPAIGN 40.12N 88.30W
06/26/2013 M2.76 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.48 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 SSE CHAMPAIGN 40.07N 88.24W
06/26/2013 M2.89 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/26/2013 M2.05 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.07 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.12 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN WSW FARMER CITY 40.24N 88.64W
06/26/2013 M2.65 INCH DE WITT IL COCORAHS
&&
JRPLocal storm report, Jun 26, 11:19 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 ESE LE ROY 40.33N 88.73W
06/26/2013 M2.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/26/2013 M3.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/26/2013 M3.91 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/26/2013 M4.00 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNE MAHOMET 40.21N 88.39W
06/26/2013 M2.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MAHOMET 40.18N 88.45W
06/26/2013 M3.50 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
06/26/2013 M4.40 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/26/2013 M4.15 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 W MARSHALL 39.40N 87.77W
06/26/2013 M2.35 INCH CLARK IL COCORAHS
0700 AM HEAVY RAIN 3 NNE MONTICELLO 40.07N 88.55W
06/26/2013 M2.87 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NNE MONTICELLO 40.09N 88.54W
06/26/2013 M3.08 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN N SAVOY 40.06N 88.25W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN WSW TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN NNE TUSCOLA 39.80N 88.28W
06/26/2013 M3.08 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/26/2013 M2.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 N URBANA 40.12N 88.21W
06/26/2013 M2.78 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 NNE WHITE HEATH 40.12N 88.48W
06/26/2013 M4.26 INCH PIATT IL COCORAHS
&&
JRPLocal storm report, Jun 26, 11:38 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1138 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM FLOOD MATTOON 39.48N 88.37W
06/26/2013 COLES IL MESONET
MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
OBSERVER.
&&
GOETSCHLocal storm report, Jun 26, 11:58 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1158 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/26/2013 M1.65 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/26/2013 M1.76 INCH PIATT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.12 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN WSW FARMER CITY 40.24N 88.64W
06/26/2013 M2.65 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN 2 ESE LE ROY 40.33N 88.73W
06/26/2013 M2.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/26/2013 M3.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/26/2013 M3.91 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/26/2013 M4.00 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNE MAHOMET 40.21N 88.39W
06/26/2013 M2.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MAHOMET 40.18N 88.45W
06/26/2013 M3.50 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
06/26/2013 M4.40 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/26/2013 M4.15 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 W MARSHALL 39.40N 87.77W
06/26/2013 M2.35 INCH CLARK IL COCORAHS
0700 AM HEAVY RAIN 3 NNE MONTICELLO 40.07N 88.55W
06/26/2013 M2.87 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NNE MONTICELLO 40.09N 88.54W
06/26/2013 M3.08 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN N SAVOY 40.06N 88.25W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
06/26/2013 M2.81 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
06/26/2013 M1.56 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N URBANA 40.12N 88.21W
06/26/2013 M2.78 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 NNE WHITE HEATH 40.12N 88.48W
06/26/2013 M4.26 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN WSW TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN NNE TUSCOLA 39.80N 88.28W
06/26/2013 M3.08 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/26/2013 M2.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/26/2013 M1.96 INCH MCLEAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN N ATWOOD 39.80N 88.47W
06/26/2013 M3.56 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NW ATWOOD 39.85N 88.54W
06/26/2013 M2.80 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN SSW CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.02 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.77 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NW CHAMPAIGN 40.12N 88.28W
06/26/2013 M3.63 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
06/26/2013 M2.60 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.75 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 WSW CHAMPAIGN 40.11N 88.28W
06/26/2013 M2.96 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.10N 88.28W
06/26/2013 M2.80 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNW CHAMPAIGN 40.14N 88.28W
06/26/2013 M3.67 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.90 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
06/26/2013 M2.73 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 WNW CHAMPAIGN 40.12N 88.30W
06/26/2013 M2.76 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.48 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 SSE CHAMPAIGN 40.07N 88.24W
06/26/2013 M2.89 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/26/2013 M2.05 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.07 INCH LOGAN IL COCORAHS
0730 AM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/26/2013 M2.76 INCH CHAMPAIGN IL MESONET
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/26/2013 M2.73 INCH CHAMPAIGN IL CO-OP OBSERVER
0839 AM HEAVY RAIN 1 W WEST UNION 39.22N 87.69W
06/26/2013 M2.44 INCH CLARK IL MESONET
1117 AM FLOOD MATTOON 39.48N 88.37W
06/26/2013 COLES IL MESONET
MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
OBSERVER.
&&
JRPSpecial weather statement, Jun 26, 12:14 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1214 PM CDT WED JUN 26 2013
ILZ067-068-072-073-261815-
CRAWFORD-JASPER-LAWRENCE-RICHLAND-
1214 PM CDT WED JUN 26 2013
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHEASTERN
RICHLAND...NORTHERN LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL
115 PM CDT...
AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANNAPOLIS TO STE.
MARIE...MOVING SOUTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN CRAWFORD...JASPER...LAWRENCE AND RICHLAND COUNTIES...
INCLUDING THE CITIES OF EATON...STE. MARIE...WILLOW HILL...
ANNAPOLIS...OBLONG...HUTSONVILLE...ROBINSON...HARDINVILLE...NEW
HEBRON AND CHAUNCEY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3866 8760 3880 8791 3885 8791 3885 8802
3893 8820 3918 8786 3917 8766 3911 8763
3910 8761 3909 8762 3906 8757 3899 8756
3896 8751 3886 8754 3879 8749 3874 8749
TIME...MOT...LOC 1715Z 300DEG 27KT 3915 8771 3894 8800
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:48 PM CDT | Special Weather Statement | ILX | Cass | 57 min |
| Jun 25, 8:00 PM CDT | Special Weather Statement | ILX | Clark | 60 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 44 min |
| Jun 25, 8:54 PM CDT | Special Weather Statement | ILX | Douglas | 66 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie, Piatt | 39 min |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 52 min |
| Jun 25, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 43 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Peoria | 56 min |
| Jun 25, 10:14 PM CDT | Special Weather Statement | ILX | DeWitt | 61 min |
| Jun 25, 10:58 PM CDT | Special Weather Statement | ILX | Peoria | 62 min |
| Jun 26, 12:34 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Piatt, Vermilion | 6 hr |
| Jun 26, 3:16 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more | 12 hr |
| Jun 26, 4:08 AM CDT | River Flood Warning | ILX | Piatt | 3 days |
| Jun 26, 9:48 AM CDT | River Flood Warning | ILX | Fulton, Knox | 9 hr |
| Jun 26, 11:31 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar | 6 hr |
| Jun 26, 12:14 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 61 min |
| Jun 26, 3:59 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 26, 4:01 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 59 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.